Cohomology with free coefficients of the fundamental group of a graph of groups.
Commentarii mathematici Helvetici, Tome 60 (1985), pp. 31-45
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cohomology of groups, fundamental group of a finite graph of groups of type, HNN extensions, amalgamated products, Mayer-Vietoris sequence
@article{CMH_1985__60_139998,
author = {Kenneth S. Brown and Ross Geoghegan},
title = {Cohomology with free coefficients of the fundamental group of a graph of groups.},
journal = {Commentarii mathematici Helvetici},
pages = {31--45},
year = {1985},
volume = {60},
zbl = {0584.20037},
url = {http://geodesic.mathdoc.fr/item/CMH_1985__60_139998/}
}
Kenneth S. Brown; Ross Geoghegan. Cohomology with free coefficients of the fundamental group of a graph of groups.. Commentarii mathematici Helvetici, Tome 60 (1985), pp. 31-45. http://geodesic.mathdoc.fr/item/CMH_1985__60_139998/